. .

2012, 1, . 108122


, . , . , .
(510 2011 ., . , ).

:
, , , , ,

( PDF)

[1] H.-J. Baues, G. Wirsching, Cohomology of small categories, J. Pure Appl. Algebra, 38:2-3 (1985), 187211.
[2] M.A. Bednarczyk M. A., Categories of Asynchronous Systems, Ph.D. Thesis, report 1/88, University of Sussex, 1988, http://www.ipipan.gda.pl/
[3] V. Diekert, Y. Me?tivier,, Partial Commutation and Traces, Handbook of formal languages, 3, Springer-Verlag, New York, 1997, 457533.
[4] U. Fahrenberg,, A Category of Higher-Dimensional Automata, Foundations of software science and computational structures, Lecture Notes in Computer Science, 3441, Springer-Verlag, Berlin, 2005, 187201.
[5] P. Gabriel, M. Zisman,, Calculus of fractions and homotopy theory, Springer-Verlag, Berlin, 1967.
[6] E. Goubault, The Geometry of Concurrency, Ph.D. Thesis, Ecole Normale Supe?rieure, 1995, http://www.dmi.ens.fr/
[7] E. Haucourt, A Framework for Component Categories, Electronic Notes in Theoretical Computer Science, 230 (2009), 3969, http://www.elsevier.com/locate/entcs
[8] A. A. Husainov, Homological dimension theory of small categories, J. Math. Sci., 110:1 (2002), 2273-2321.
[9] A. A. Husainov, On the homology of small categories and asynchronous transition systems, Homology Homotopy Appl., 6:1 (2004), 439471, http://www.rmi.acnet.ge/hha
[10] A. A. Husainov, On the Leech dimension of a free partially commutative monoid, Tbilisi Math. J., 1:1 (2008), 7187, http://www.tcms.org.ge/Journals/TMJ/index.html
[11] A. A. Husainov, The global dimension of a trace monoid ring, Semigroup Forum, 82:2 (2011), 261270.
[12] A. A. Husainov, The homology groups of a partial trace monoid action, arxiv:1111.0854 v1 [math.AT], Cornell Univ., New York, 2011, 30 pp., http://arxiv.org/abs/1203.3098v1
[13] A. A. Khusainov, Homology groups of asynchronous systems, Petri nets, and trace languages, Sib. Electron. Mat. Izv., 9 (2012), 1344, http://mi.mathnet.ru/eng/semr341
[14] A. A. Khusainov, Cubical homology and the Leech dimension of free partially commutative monoids, Sb.: Math., 199:12 (2008), 18591884.
[15] A. A. Khusainov, Homology groups of semicubical sets, Sib. Math. J., 49:1 (2008), 180190.
[16] A. A. Khusainov, V. E. Lopatkin, I. A. Treshchev, Studying a mathematical model of parallel computation by algebraic topology methods, J. Appl. Ind. Math., 3:3 (2009), 353363.
[17] J. Leech, Cohomology theory for monoid congruences, Houston J. Math., 11:2 (1985), 207 223.
[18] S. Mac Lane, Categories for the Working Mathematician, Graduate Texts in Mathematics, 5, Springer-Verlag, New York, 1998.
[19] A. Mazurkiewicz, Trace theory, Advances in Petri Nets 1986, Proceedings of an Advanced Course (Bad Honnef, 8.-19. September 1986), Lecture Notes in Computer Science, 255, Springer-Verlag, Berlin, 1987, 278324.
[20] B. Mitchell, Rings with several objects, Adv. Math., 8 (1972), 1-161.
[21] M. Nielsen, G. Winskel, Petri nets and bisimulation, Theoretical Computer Science, 153:1-2 (1996), 211244.
[22] U. Oberst, Homology of categories and exactness of direct limits, Math. Z., 107 (1968), 87115.
[23] L.Yu. Polyakova, Resolutions for free partially commutative monoids, Sib. Math. J., 48:6 (2007), 10381045.
[24] G. Winskel, M. Nielsen, Models for Concurrency, Handbook of Logic in Computer Science, 4, ed. Abramsky, Gabbay and Maibaum, Oxford University Press, 1995, 1148.